# SDR P5CA0300908

- Difficulty date: August 7, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 60,153 hours, 13,495 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Dirty
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP POS INDICATOR.  CLEANED FLAP POS CONNECTOR, OPS CHECK FLAPS PER MM 27-51-00.  CHECK OK.
